# SDR MASA97258

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE CHECK INSPECTION, MAINTENANCE FOUND THE CENTER AISLE EMERGENCY EXIT SIGN FAILED TO ILLUMINATE.  AFTER INSPECTION IT WAS NOTED THAT THE SOCKET WAS LOOSE.  THE SOCKET WAS RESECURED AND THE LIGHT FUNCTIONED NORMALLY.  (M)
